# SDR DALA2022102506939

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 DENT ON FUSELAGE SKIN STA 740 BTW S-25R AND S-26R ARE OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00674: DENT ON FUSELAGE SKIN STA 740 BTW S-25R AND S-26R WAS REPAIRED PER ER/A 603151-14 REV ORIGINAL AND PRI 603151-14 REV, 1. (2462622)
